# SDR A6WA201643999

- Difficulty date: June 15, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 32,961 hours, 31,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS, ROW 8 AND AFT WILL NOT ILLUMINATE.
